Key result
Late stent thrombosis and acute myocardial infarction occurred 21 months after paclitaxel-eluting stent implantation, just 7 days after the premature discontinuation of aspirin therapy.
Case Report (n=1)
No
This case highlights the risk of very late stent thrombosis associated with late stent malapposition following paclitaxel-eluting stent implantation, particularly shortly after aspirin discontinuation.
May warrant caution with early aspirin cessation after paclitaxel-eluting stents; leaves open optimal DAPT duration and malapposition risks.
We report here on one patient who suffered from acute myocardial infarction that was due to late stent thrombosis, and this was associated with late stent malapposition very late (21 months) after the deployment of a paclitaxeleluting stent and shortly after (7 days) the discontinuation of the aspirin therapy. The intravascular ultrasound examination revealed that the late stent thrombosis was accompanied by late stent malapposition. This is a report on late stent thrombosis associated with late stent malapposition after the successful implantation of a paclitaxeleluting stent (PES). (Korean Circulation J 2006;36:472-475)
No takes yet. Share an insight, caveat, or question.
Choi et al. (2006) conducted a case report in Late stent thrombosis and acute myocardial infarction (n=1). Paclitaxel-eluting stent implantation and aspirin discontinuation was evaluated on Development of late stent thrombosis. Late stent thrombosis and acute myocardial infarction occurred 21 months after paclitaxel-eluting stent implantation, just 7 days after the premature discontinuation of aspirin therapy.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: